MAUDE Adverse Event Report: MERIT MEDICAL - ALISO VIEJO SCOUT; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL - ALISO VIEJO SCOUT; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SSR75-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
On (b)(6) 2021, a merit employee conducted a cer literature search for the scout product family.The study (see citation below) reports adverse events related to the savi scout system.One event alleges that a patient (on full anticoagulation due to factor v leiden genotype) developed a partial wound dehiscence after placement of a scout reflector and use of the savi scout system.The wound was sutured under local anaesthesia in the outpatient setting.Study: tayeh, salim, samantha muktar, jennifer heeney, michael j.Michell, nicholas perry, tamara suaris, david evans, anmol malhotra, and kefah mokbel."reflector-guided localization of non-palpable breast lesions: the first reported european evaluation of the savi scout® system." anticancer research 40, no.7 (2020): 3915-3924.

Brand Name
SCOUT
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL - ALISO VIEJO
6 journey unit 125
aliso viejo CA 92656
MDR Report Key12160288
Report Number2032338-2021-00013
Device Sequence Number3490764
Product Code NEU
UDI-Device Identifier00852205006024
UDI-Public00852205006024
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSSR75-01
Device Catalogue NumberSSR75-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;